Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 338, NWS Tulsa, OK

May 23, 2011Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 6:20 AM CDT for Osage County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 6:20 AM CDT (11:20 UTC)
Expired
May 23, 2011, 6:45 AM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 6:08 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 11.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2812 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS54 KTSA 231120
SVRTSA
OKC113-231145-
/O.NEW.KTSA.SV.W.0338.110523T1120Z-110523T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 AM CDT

* AT 618 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
  HULAH...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9600 3680 9600 3693 9652 3699 9648
TIME...MOT...LOC 1120Z 266DEG 35KT 3698 9631

$$
1 follow-up statement
875 
WWUS54 KTSA 231147
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 AM CDT MON MAY 23 2011

OKC113-231157-
/O.EXP.KTSA.SV.W.0338.000000T0000Z-110523T1145Z/
OSAGE OK-
647 AM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY
EXPIRED AT 645 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3700 9600 3680 9600 3693 9652 3699 9648
TIME...MOT...LOC 1120Z 266DEG 35KT 3697 9631

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:06 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 23, 4:06 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT MON MAY 23 2011

.DISCUSSION...
VOLATILE LATE SPRING PATTERN WILL CONTINUE FOR THE NEXT 72 HOURS
OR SO WITH A MOIST LOW LEVEL AIRMASS PERSISTING AND A DISTURBED
SOUTHWEST FLOW ALOFT AHEAD OF A POTENT UPPER LEVEL SYSTEM...WHICH
WILL BRING POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK
TUESDAY. SEVERE WEATHER OUTLOOK FOR TODAY IS COMPLICATED BY
POTENTIAL FOR WIDESPREAD CONVECTION WHICH COULD ULTIMATELY AFFECT
THE AVAILABLE INSTABILITY.

SIGNIFICANTLY BACKED MID LEVEL FLOW SHOWING UP ON PROFILER/88D
NETWORK INDICATING A WAVE MOVING OUT OF THE SOUTHERN ROCKIES
EARLY THIS MORNING...WHILE AT THE SFC A BOUNDARY FROM LEFT BY
STORMS YESTERDAY DRAPED ACROSS EASTERN OK NEAR I-40. ALL QUIET SO
FAR BUT WOULD EXPECT TO SEE ELEVATED STORMS INCREASE IN NEXT FEW
HOURS ALONG AND NORTH OF THIS BOUNDARY. BOTH 06Z NAM AND RECENT
RUNS OF HRRR ALSO INDICATE STORM CLUSTERS BREAKING OUT DURING THE
MORNING SOUTH OF THE BOUNDARY AS ABOVE MENTIONED WAVE LIFTS NE
ACROSS THE AREA. WHILE THIS ACTIVITY WOULD POSE SOME SEVERE THREAT
A MORE SUBSTANTIAL THREAT COULD DEVELOP LATE THIS AFTERNOON...
PROVIDED MORNING STORMS DO NOT WORK OVER THE ATMOSPHERE TOO
MUCH...AS ADDITIONAL STORMS FORM NEAR DRY LINE OVER FAR WESTERN OK
AND ON CONVECTIVE BOUNDARIES. NAM STILL FORECASTS CAPE VALUES
AROUND 5000 J/KG FROM SW OK TOWARD US 75 CORRIDOR BY AFTERNOON
WITH ANY STORMS IN THIS ENVIRONMENT QUICKLY BECOMING SEVERE WITH
VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY NEAR ANY
PERSISTENT SFC BOUNDARIES.

ONE SOLUTION THAT HAS REMAINED CONSISTENT IS FOR STRONG UPPER WAVE
NOW APPROACHING CALIFORNIA COAST TO MOVE ACROSS SOUTHWEST AND
BECOME NEGATIVELY TILTED TUESDAY AFTERNOON...WHILE DRY LINE PUSHES
INTO CENTRAL OK AND SFC BOUNDARY LINGERS ACROSS NE OKLAHOMA AND NW
ARKANSAS. FORECAST INSTABILITY AND DEEP LAYER SHEAR CONTINUE TO
SUGGEST A MAJOR OUTBREAK OF SEVERE WEATHER...INCLUDING STRONG
TORNADOES...LATE TUESDAY AFTERNOON. STORMS ULTIMATELY MAY GROW
INTO A SEVERE SQUALL LINE TUESDAY NIGHT.

UPPER LOW WILL SLOWLY MOVE ACROSS KANSAS WEDNESDAY WITH DEEPER
MOISTURE BEING PUSHED EAST...THOUGH SOME THREAT OF SEVERE WEATHER
POSSIBLE OVER FAR EASTERN AREAS. DRIER AND MORE STABLE AIRMASS
FINALLY SPREADS OVER THE AREA BY THURSDAY FOR A RESPITE FROM THE
ACTIVE WEATHER...WITH BELOW NORMAL TEMPS. WILL CONTINUE WITH A DRY
FORECAST FOR THE HOLIDAY WEEKEND AS MODEL DIFFERENCES ABOUND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  69  86  67 /  60  60  20  60
FSM   82  68  87  69 /  60  60  20  50
MLC   82  71  84  70 /  40  30  20  50
BVO   84  67  84  66 /  60  60  30  70
FYV   77  66  82  69 /  70  70  30  50
BYV   78  63  81  68 /  70  70  40  50
MKO   80  68  85  68 /  60  50  20  60
MIO   84  66  81  68 /  70  70  40  70
F10   81  69  85  68 /  50  40  20  50
HHW   85  70  87  69 /  40  30  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....14
Hazardous weather outlook, May 23, 5:53 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
553 AM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
553 AM CDT MON MAY 23 2011

...SEVERE STORMS LIKELY LATER TODAY...INCLUDING THE POTENTIAL FOR VERY
LARGE HAIL AND ISOLATED TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...THIS MORNING.

	AREA AT GREATEST RISK...ALONG AND NORTH OF I-40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...ALONG AND EAST OF HIGHWAY 59 AND NORTH
				OF HIGHWAY 412.
HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE TODAY
AND TONIGHT. THIS SYSTEM WILL INTERACT WITH MOIST AND VERY
UNSTABLE CONDITIONS IN PLACE TO PRODUCE NUMEROUS STRONG TO SEVERE
THUNDERSTORMS. THE BEST COVERAGE WILL BE ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS CLOSER TO THE FOCUSING BOUNDARIES. STRONG
INSTABILITY AND SHEAR WILL BE SUFFICIENT TO PRODUCE
ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE STORMS.

FLASH FLOODING WILL BE A CONCERN OVER NORTHWEST ARKANSAS AND FAR
NORTHEAST OKLAHOMA...WHERE HEAVY RAIN IS FORECAST TO FALL ON
SATURATED SOILS FROM PREVIOUS STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A SIGNIFICANT PIECE OF UPPER LEVEL ENERGY WILL DIVE DOWN INTO THE
GREAT BASIN BY TONIGHT AND THEN EJECT NORTHEAST ACROSS THE
SOUTHERN PLAINS ON TUESDAY...WITH THE UPPER TROUGH TAKING ON A
NEGATIVE TILT AS THE ENERGY ROUNDS THE BASE OF THE PARENT TROUGH.
THE LIFT FROM THIS SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING
ALONG THE DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA
TUESDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP
AND BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE
TO PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS. THE POTENTIAL FOR HIGH IMPACT SEVERE
WEATHER EXISTS IN LOCALIZED AREAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 23, 12:23 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             2 SE CATOOSA            36.17N 95.72W
05/22/2011  M2.00 INCH       ROGERS             OK   NWS EMPLOYEE

&&

PBS
Special weather statement, May 23, 12:29 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT MON MAY 23 2011

ARZ001-002-011-230600-
BENTON AR-CARROLL AR-MADISON AR-
1229 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON...CARROLL AND NORTHERN MADISON

AT 1228 AM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER CARROLL
COUNTY AND EASTERN BENTON COUNTY...MOVING NORTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...
CARROLLTON...BEAVER LAKE...URBANETTE...BEAVER AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9408 3650 9406 3650 9330 3628 9329
      3625 9330
TIME...MOT...LOC 0528Z 219DEG 29KT 3637 9395 3635 9331
Local storm report, May 23, 1:05 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
105 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     FLASH FLOOD      PEA RIDGE               36.45N 94.11W
05/23/2011                   BENTON             AR   BROADCAST MEDIA

            HWY 94 AND WILDFLOWER NEAR PEA RIDGE UNDER
            WATER...RELAYED BY KNWA.

&&

LACY
Special weather statement, May 23, 1:05 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 AM CDT MON MAY 23 2011

ARZ002-230630-
CARROLL AR-
105 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL

AT 106 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK HILL...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...PLEASANT RIDGE...
DENVER...BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW AND
BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3638 9378 3650 9377 3650 9330 3649 9329
      3632 9330
TIME...MOT...LOC 0606Z 275DEG 34KT 3646 9366
Local storm report, May 23, 1:21 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
121 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TORNADO          4 W WEST SILOAM SPRINGS 36.18N 94.65W
05/22/2011                   DELAWARE           OK   PUBLIC

            MOBILE HOME PARK DESTROYED. SIX TRAILERS 1 MILE ENE OF
            DRIPPING SPRINGS OK. PROBABLE TORNADO.

&&

SAA
Special weather statement, May 23, 5:42 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 AM CDT MON MAY 23 2011

OKZ054-231115-
OSAGE OK-
542 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 543 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRAINOLA...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SHIDLER...WEBB CITY...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3701 9608 3700 9604 3676 9670 3685 9677
      3686 9676 3700 9676 3701 9675
TIME...MOT...LOC 1043Z 221DEG 34KT 3698 9660

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
May 22, 7:13 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes62 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee49 min
May 22, 7:38 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa112 min
May 22, 7:39 PM CDTFlash Flood WarningTSADelaware4 hr
May 22, 7:39 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 22, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee29 min
May 22, 7:51 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee84 min
May 22, 7:53 PM CDTSpecial Weather StatementTSACherokee37 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 22, 8:16 PM CDTTornado WarningTSAAdair, Cherokee, Delaware29 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner30 min
May 22, 8:20 PM CDTTornado WarningTSADelaware55 min
May 22, 8:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
May 22, 8:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
May 22, 8:45 PM CDTTornado WarningTSADelaware45 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers60 min
May 22, 9:29 PM CDTSpecial Weather StatementTSALatimer31 min
May 22, 9:35 PM CDTSpecial Weather StatementTSALeFlore25 min
May 22, 9:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg30 min
May 22, 10:12 PM CDTSpecial Weather StatementTSACreek, Tulsa33 min
May 22, 10:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 22, 10:30 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 22, 10:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa22 min
May 22, 10:39 PM CDTSpecial Weather StatementTSADelaware36 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah40 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSALeFlore59 min
May 22, 11:01 PM CDTTornado WarningTSADelaware29 min
May 22, 11:10 PM CDTFlash Flood WarningTSADelaware6 hr
May 22, 11:12 PM CDTSpecial Weather StatementTSAMayes, Rogers33 min
May 23, 5:07 AM CDTAreal Flood WarningTSADelaware4 hr
May 23, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 5:49 AM CDTSevere Thunderstorm WarningTSAOsage26 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningTSANowata, Washington25 min
May 23, 7:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 7:16 AM CDTSpecial Weather StatementTSANowata29 min
May 23, 7:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata50 min
May 23, 7:38 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 7:53 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 8:06 AM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
May 23, 8:16 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa44 min
May 23, 8:48 AM CDTSpecial Weather StatementTSAPushmataha27 min
May 23, 8:49 AM CDTSpecial Weather StatementTSANowata26 min
May 23, 8:57 AM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 23, 9:01 AM CDTSpecial Weather StatementTSAPushmataha44 min
May 23, 9:11 AM CDTSpecial Weather StatementTSAPushmataha34 min
May 23, 9:15 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa2 hr
May 23, 9:26 AM CDTSpecial Weather StatementTSACraig34 min
May 23, 9:29 AM CDTSpecial Weather StatementTSAOttawa31 min
May 23, 9:36 AM CDTSpecial Weather StatementTSAChoctaw39 min
May 23, 9:56 AM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa4 hr
May 23, 10:00 AM CDTSpecial Weather StatementTSACraig30 min
May 23, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 10:45 AM CDTAreal Flood WarningTSANowata6 hr
May 23, 11:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 11:58 AM CDTSpecial Weather StatementTSACraig32 min
May 23, 12:15 PM CDTSpecial Weather StatementTSAAdair30 min
May 23, 1:38 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers6 hr
May 23, 1:40 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
May 23, 2:10 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:32 PM CDTRiver Flood WarningTSAOttawa42 hr
May 23, 2:37 PM CDTRiver Flood WarningTSAAdair60 hr
May 23, 2:37 PM CDTRiver Flood WarningTSACherokee3 days
May 23, 2:41 PM CDTRiver Flood AdvisoryTSACherokee, Delaware54 hr
May 23, 3:20 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more34 hr
May 23, 4:24 PM CDTAreal Flood WarningTSANowata6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min
May 23, 5:06 PM CDTTornado WarningTSAOsage24 min
May 23, 5:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers32 min
May 23, 5:55 PM CDTTornado WarningTSAOsage, Pawnee50 min
May 23, 6:47 PM CDTAreal Flood AdvisoryTSAWashington118 min
May 23, 6:59 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.